# SDR CA990715051

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Engine: Pwa CA3
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Condition: Making Metal
- Location: Oil System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) METAL IN OIL SCREEN OF FRONT SUMP, SUSPECTED REDUCTION GEAR FAILURE.   ENGINE REPLACED.
